# SDR UALA2010060701976

- Difficulty date: June 7, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 77,975 hours, 9,324 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80591
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP. DOOR 2 GALLEY AREA RT LOWER WALL.   RELAMPED. OPS NORMAL.
